# SDR DALA2019080704635

- Difficulty date: August 3, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 18,533 hours, 6,997 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Sparks
- Location: Lt Engine
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING, A MECHANIC REPORTED SPARKS COMING FROM LEFT ENGINE ON REVERSE THRUST AND WHEN BACK INTO POSITIVE THRUST COMING OFF RUNWAY. ALL ENGINE INDICATIONS WERE NORMAL.  INSPECTED INLET AND EXHAUST. NO DAMAGE NOTED. NO FADEC FAULTS REPORTED.
